# SDR USAA2009091492526

- Difficulty date: September 11, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 73,707 hours, 26,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - EEL - FLIGHT ATTENDANTS FLASHLIGHT INOP AT L-2 DOOR (2 EACH).  REPLACED  L-2 DOOR FLIGHT ATTENDANTS FLASHLIGHT BATTERIES (2 EACH) AS REQUIRED.
